Depo provera symptoms

Common Questions and Answers about Depo provera symptoms

depo-provera

Avatar f tn Goodman, I wonder if you have any information about how Depo-Provera can change the symptoms of ovarian cancer v. ovarian cysts? I have been on Depo-Provera for two years and it seems that it would mask all the symptoms that are most likely to identify a cyst vs. a tumour. Do you know anything about how the two would look different in the presence of Depo-Provera?
Avatar n tn I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
273379 tn?1213044686 What i would like to know is, is there a possibility i could be pregnant, how long does depo take to wear off and how long do these symptoms last after coming off depo and lastly i have been taking fertiliad is this any good and if not what can i do to speed up my chances of conceiving. Thanks for any help given!!
Avatar f tn I have been on the Depo Provera shot for more than 5 years now. I read that the recommended amount of time that a young woman should be on Depo is only 2 years. I am 20 now and I have been on it since I was 15. I have tried to come off of it once. I bled for about 3 weeks and then got back on it. Currently I have all kinds of pain. Back, kness, neck, arms, and I have migraines. I read about a calcium deficiency when doing research about Depo Provera.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn On Dec. 5th,2003 i received my first shot of depo-provera. In the month of Jan. I spoted for almost 3 weeks straight, and for two days in the month of Feb.On March 6th,2004 i missed my second shot.On the 15, i felt my baby move for the first time ,and i am just starting to have pregnancy symptoms like sleepiness, frequent urination.I also startd my period again after missing my shot. I still continue to feel my baby on a regular basis.
Avatar n tn i was on the minipill for two years i am not getting my period now doctor wants to put me on depo provera she claims after awhile the affectiveness of the minpill wears off and depo would be best for me being that it is also a progesteron only contraceptive and will continue not getting my period am afraid because of all the bad things i hear about it any suggetions?
Avatar n tn i came off the depo provera 5 months ago and i have very sore nipples and heavy boobs is this normal
Avatar f tn It is best to discuss with your doctor about this irregular or prolonged bleeding on Depo Provera .A complete medical evaluation may be necessary if the symptoms are severe and persistent. I sincerely hope it helps. Take care and regards!
987844 tn?1256852969 Hi there, My question is, although I have hypothyroidism and quite frequently have heart palpatations, and this is not necesserily due to my eltroxin levels being to high, Can Depo-Provera create a situation whereby you mimic all the symptoms of hypothyroidism, Lately my heart palpatations are more frequent and my levels are in normal range at the moment, This does no happen all the time though only seems to be when I should be on a cycle. Any insight would be greatly appreciated.
Avatar n tn It can sometimes take months and months to get a cycle back after stopping Depo. You may have irregular bleeding and spotting for quite a while, or nothing at all for quite a while. If you are sexually active and not using any birth control now, take a HPT about every 2-3 weeks until you either get your period back, or get a positive. That's about all you can do at this point. If this keeps up, you should ask your doctor what to do. Are you wanting to be pregnant? I'm assuming so.
Avatar n tn Really???I was on the depo shot for 5 years, and I never had any of those symptoms...weird. I hope that you feel better!!
Avatar n tn hello my name is brandy and i have been on depo provera for like 2 years and i am wanting to know can you still get pregant on the shot? and if you can, will it harm the child you are carrying?
Avatar n tn I was reciving depo-provera for close to 7 years, I am now off of it since Aug.19 2005. I started bleeding about one week before my shot was due and still am spotting. I now have a very bad vaginal smell and discharge, it is kinda green and smells like death...I used tampons a lot during the two months I was having a period. I have no other symptoms.
Avatar f tn I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
Avatar n tn I HAVE ONLY HAD THE DEPO SHOT 2 TIMES. MY SYMPTOMS ARE HAIR LOSS, SEVERE HEADACHES, BACK PAINS, REPEATED BLADDER INFECTIONS, AND PAINFUL INTERCOURSE. I HAVE LOOKED UP OTHER WOMENS SYMPTOMS ONLINE AND THEY ARE SIMILAR. I AM SCARED I WON'T BE ABLE TO EVER STATISFY MY LOVER AGAIN OR HAVE CHILDREN WITH HIM. I HAVE AM NO LONGER GOING TO GET THE SHOT. I NEED SOMEONES HELP BECAUSE MY DOCTOR IS NOT HELPING ME. SHE DOESN'T EVEN THINK DEPO IS THE PROBLEMS. SOMEONE PLEASE HELP ME!!!
Avatar n tn I had been on the Depo Provera shot for about 12 months. My last one was in February. I stopped having a period by my second dose. For various reasons, I had decided not to continue with the shots. However, I still have not had a period and I am having tender breasts, cramps, bloating etc a couple of times a month, as if I am going to get a period, but it never comes. My "PMS" symptoms seem worse than they ever did before Depo or while on it.
Avatar n tn I don't know why this would make you lose weight, but it will have no interaction at all with birth control whether pills or Depo Provera. Depo Provera has been implicated with weight gain. Some say it is the increased appetite due to the potent progestin, but probably more than that. Some women won't gain an ounce, but others will put it on very quickly. The number of meds that actually have the potential to make birth control less effective is very short.
Avatar n tn in the springtime, I was leaving home and I recieved my first Depo shot from the family doctor. (She explained to me depo was short term; i.e. two years). (Planned parenthood later explained at age 19 that Depo is safe for more than 2 years, "just take calcium/ d suppliments") That summer I started going to Planned Parenthood. I do not remember exactly when but I am sure it was June or July (still age 17) when this happened to me.
Avatar f tn Hi, I am a 21 year old female and i was on the Depo Provera shot from september 2009 and got my last shot in june of 2011. I was due for another shot in september 2011, but due to myself wanting to lose weight, i got off of it. I had then got my period October 28th, 2011 and that lasted until around Nov 7th. I had then gotten my period for a second time around the 13 or 14th of November, then AGAIN for a 3rd time on November 27th and that stayed until December 4th.
Avatar n tn Then I was diagnosed with osteopenia, hypothyroidism, Hashimoto's thyroiditis, and NOW depo-induced menopause. Are they all related to depo-provera use? I was taking it for 5 years. In what order do I treat this set of disorders? Why is my jaw the primary target? Will the bone loss stop, reverse? My endocrinologist said I should be taking hormone-replacement therapy, but that's what started me on this road to begin with! Help! I really don't want to have menopause twice. Any suggestions?
Avatar n tn To re-hash, I was put on Depo-Provera for endometriosis. I'm at the end of the second month of its three month effective range, and everything's been fine so far. (I had surgery on 5/17, light bleeding until about the beginning of the second week of June, then nothing since *yay*). For the past 3-4 days, I've been getting that 'pre-period' feeling (slightly *ugh*, little crampy on the side where the cyst was, and mucousy discharge.
Avatar n tn I was on the Depo Provera shot for 6 months. I was due for my last shot on Oct. 19 but did not get it in hopes of TTC. A few days ago, I bled for just one day then nothing since. Should I interpret this as the beginning of my cycle coming back or just spotting? Any similar experience? Thanks!
4069776 tn?1349521984 I am wondering if any one else is going through Depo Provera withdrawals? I was on it for 9 years and recently me and my husband decided to go off of it since we knew that this form of birth control can take up to 18 months if you are ttc. i was due for my shot in April and when the time came I went to my doctor to discuss getting off of it and the possible side effect or problems that I might encounter. He basically assured me that nothing will happen because I did so well while I was on it.
Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?